The Stacks Project


Bibliography item: Avramov

authorAvramov, Luchezar L.
titleFlat morphisms of complete intersections
year1975
typearticle
journalDokl. Akad. Nauk SSSR
number1
volume225
pages11–14
fjournalDoklady Akademii Nauk SSSR

BibTeX code

You can use the following code to cite this item yourself.

@article{Avramov,
  author = {Avramov, Luchezar L.},
  title = {Flat morphisms of complete intersections},
  year = {1975},
  journal = {Dokl. Akad. Nauk SSSR},
  number = {1},
  volume = {225},
  pages = {11--14},
  fjournal = {Doklady Akademii Nauk SSSR},
}